# SDR CA130416006

- Difficulty date: March 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208
- Engine: Pwa PT6A114A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Failed
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE PILOT REPORTED AN OIL PRESSURE DROP AND PERFORMED AN IFSD. THE ACFT GLIDED SAFELY TO THE GROUND.  THE ON GROUND INVESTIGATION REVEALED OIL LOST DUE TO A BROKEN RGB OIL PRESSURE TRANSFER TUBE AT A FLANGE. THE ACFT SUFFERED MINOR AIRFRAME STRUCTURAL DAMAGE.  LOCAL AUTHORITY RETAINED AFFECTED HARDWARE FOR METALLURGICAL EXAMINATION.
